# SDR IPXA2017053117750

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 49,524 hours, 15,910 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Signal Cond Unit
- Part number: 241280053013
- Part serial: 0597
- Condition: Inoperative
- Location: Vibration Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIBRATION INDICATORS ON EICAS SCREEN ARE BOTH BLANK.  AVM SIGNAL CONDITIONER CHANGED IAW AMM 77-31-03, PB 401, REV 121.
